| Model Number |
N/A |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of 19abt964 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that the extension leg kinked off in two places post insertion and clotted off within 24 hours.No other information provided.